Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a class of coherent regular rings


Authors: Christel Rotthaus and Liana M. Sega
Journal: Proc. Amer. Math. Soc. 135 (2007), 1631-1640
MSC (2000): Primary 13E15, 13C10, 13D02
Published electronically: December 29, 2006
MathSciNet review: 2286070
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper investigates a special class of quasi-local rings. It is shown that these rings are coherent and regular in the sense that every finitely generated submodule of a free module has a finite free resolution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13E15, 13C10, 13D02

Retrieve articles in all journals with MSC (2000): 13E15, 13C10, 13D02


Additional Information

Christel Rotthaus
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: rotthaus@math.msu.edu

Liana M. Sega
Affiliation: Department of Mathematics and Statistics, University of Missouri, Kansas City, Missouri 64110-2499
Email: segal@umkc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08679-5
PII: S 0002-9939(06)08679-5
Keywords: Coherent rings, regular rings, modules of finite presentation
Received by editor(s): September 19, 2005
Received by editor(s) in revised form: February 10, 2006
Published electronically: December 29, 2006
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2006 American Mathematical Society